MAUDE Adverse Event Report: TELEFLEX MEDICAL LMA SUPREME SIZE 3; AIRWAY, OROPHARYNGEAL, ANESTHE

TELEFLEX MEDICAL LMA SUPREME SIZE 3; AIRWAY, OROPHARYNGEAL, ANESTHE
Catalog Number 175030
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn# (b)(4).
 
Event or Problem Description
It was reported that "the doctor found cuff leakage when using on patient.Change new tube".No patient harm or injury.The patient did not desaturate during the event.The patient status is reported as "fine".
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).The reported issue of cuff leak was confirmed upon investigation of the returned sample.The customer returned an actual sample for investigation.A device history record review was performed, and no relevant findings were identified.Based on the investigation conducted, it was found that tears and holes were present on the top and bottom of the cuff at the proximal end of the lma, causing leakage as reported in the complaint.One of the tears appeared straight, and a hole was observed when the cuff was inflated.Another tear appeared irregular and jagged, indicating it was not a clean cut.However, the root cause of the defect remains undetermined at this stage.Therefore, corrective action is not required since the root cause has not been identified.Teleflex will continue to monitor and trend for reports of this nature.Other remarks: n/a corrected data: n/a.

Brand Name
LMA SUPREME SIZE 3
Common Device Name
AIRWAY, OROPHARYNGEAL, ANESTHE
Manufacturer (Section D)
TELEFLEX MEDICAL
athlone
Manufacturer (Section G)
THE LARYNGEAL MASK COMPANY (M) SDN. BHD
lot 19 , jalan hi-tech 3
zon industri fasa 1, kulim hi-tech park
kulim kedah 09090
MY   09090
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville 27560
MDR Report Key23595647
Report Number3009307931-2025-00044
Device Sequence Number13083947
Product Code CAE
UDI-Device Identifier05060112310812
UDI-Public(01)05060112310812(11)240825(17)270825(10)11F24H0159(21)
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number175030
Device Lot Number11F24H0159
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2025
Supplement Date Received by Manufacturer11/28/2025
Initial Report FDA Received Date11/19/2025
Supplement Report FDA Received Date12/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown